# SDR SWAA2025021990521

- Difficulty date: January 28, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER #3 INSPAR RIB; AT STABILIZER STATION 111.10; 4TH VERTICAL STIFFENER IS CRACKED.<[01] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 111.10 RIB 4TH VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[03] CARD COMPLETE
